# SDR AALA201912249017

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- Aircraft time: 57,155 hours, 33,149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING GEAR DOOR INDICATING NOT CLOSED (ACAM) LEFT SIDE. MAINTENANCE FOUND PROX SENSORS 27GA AND 29GA TO BE COATED WITH GREASE, CLEANED SENSORS AND CLEANED CONNECTOR PLUGS, CYCLED GEAR DOOR SERVERAL TIMES IAW AMM 32-31-00, COULD NOT DUPLICATE.
